Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TylerV

Acne after accutane

Ok so I've been off Accutane for like 4 months and I'm breakin out in tiny pimples all over... What do I do???

Share this post


Link to post
Share on other sites

Ok so I've been off Accutane for like 4 months and I'm breakin out in tiny pimples all over... What do I do???

is it because ur skin is too dry?

Share this post


Link to post
Share on other sites

No, my skin is oily again. Although when I use an oil absorbing paper like nothing comes up. I've been using 2.5 bp, which is working fine, but I just thought I should still be clear... it's only been 4 months like I said.

Share this post


Link to post
Share on other sites

i think you should go on retin a or something like that. see if that keeps you clear. i plan on starting retin a again after accutane just to be sure. if not maybe you will need a second course, some people need more than one.

Share this post


Link to post
Share on other sites

Hey Im new to posting, but I was the same way last year with my second course of accutane. Even after 6 months on accutane for the second course at 70mg per day I was still breaking out with small popules and pustules on my chin. I was freaking out thinking nothing would work, and I would never get rid of my acne. However, I started using duac and differin about a month after I was finished with my second course of accutane and since then Ive been *nearly* breakout free for more than 10 months with only the occational very small pimple here or there. Basically Accutane made my skin healthy enough so the topicals worked, so give it a try!

Share this post


Link to post
Share on other sites

Yeah I broke out after 5monts post tane. I used light topicals, havnt done much, breakouts are small though still :(

Share this post


Link to post
Share on other sites

yah i def broke out a year after my first round, and now i'm on my second one. Sometimes the acne comes back and you need a second round. But if ur side effects were ok the first time, they shouldn't be bad the next time.

Share this post


Link to post
Share on other sites

Thanks for the replies... so if I were to go back on Accutane how bad should I wait before seeing a derm so I can go straight back on Accutane again? Thanks!

Share this post


Link to post
Share on other sites

Are you asking how long you should wait before requesting a second course? If yes, than you have to wait two months before the second course.

Share this post


Link to post
Share on other sites

No I mean how bad should I wait for my acne to get to see the derm and go straight onto Accutane.

Oh, in that case, if your condition is like it was before Accutane than you should talk about going back on Accutane. But if your condition has improved, maybe topicals or antibiotics should be continued to control it. I hear antibiotics work more effectively after Accutane.

Share this post


Link to post
Share on other sites

No I mean how bad should I wait for my acne to get to see the derm and go straight onto Accutane.

You should go see your derm. right away as soon as your skin concerns you. They are familiar with post-accutane follow up and might come up with something that helps a lot right after the bat. In addition, if the other stuff doesn't work, the derm. will know what you've been going through and will be more likely to do another course of accutane (if needed) sooner rather than later. Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×